# SDR CA990224011

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006931
- Condition: Cracked
- Location: Cockpit
- Part time: 3,140 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE AT 22,000 FEET, A LOUD SNAP HEARD COMING FROM PILOT'S WINDSHIELD.   INNER PANE FOUND CRACKED.
